# SDR FDEA200902040453

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N1012
- Condition: Chafed
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FOLLOW ON INSPECTION, FOUND FRAME AT BS 1420, 3" BELOW AFT CARGO DOOR   SILL TO BE CHAFED.  REMOVED 3 SUPPORT ANGLE, DOUBLER, DOOR STOP SUPPORT AND SUPPORT WEB PER SRM 51-40-02 AT BS 1420, BETWEEN RBL 16-23.  REMOVED DAMAGED AREA OF FRAME AT BS 1420, 3 INCH BELOW AFT CARGO DOOR SILL PER SRM 51-70-11.  REPAIR CHANNEL FABRICATED ON MAE TRAVELER NR T9/775858.  LOCATED, DRILLED, TREATED, PRIMED AND TOP COATED REPAIR CHANNEL PER SRM 51-40-05, 51-20-01, AMM 51-21-10.  INSTALLED 3 SUPPORT ANGLE, SUPPORT DOUBLER, DOOR STOP SUPPORT, SUPPORT WEB AND REPAIR CHANNEL PER SRM   51-70-11 AND 51-40-02 AT BS 1420, RBL 16-23, 3 INCH BELOW AFT CARGO DOOR SILL.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
